RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 338–341 (Mi de6451)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Dependence of the stability of linear periodic systems on the period

N. A. Bodunov, F. F. Kotchenko

Leningrad State Electrotechnical University

Full text: PDF file (467 kB)

Bibliographic databases:
UDC: 517.925.51
Received: 16.12.1985

Citation: N. A. Bodunov, F. F. Kotchenko, “Dependence of the stability of linear periodic systems on the period”, Differ. Uravn., 24:2 (1988), 338–341

Citation in format AMSBIB
\Bibitem{BodKot88}
\by N.~A.~Bodunov, F.~F.~Kotchenko
\paper Dependence of the stability of linear periodic systems on the period
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 338--341
\mathnet{http://mi.mathnet.ru/de6451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940317}
\zmath{https://zbmath.org/?q=an:0665.34052}


Linking options:
  • http://mi.mathnet.ru/eng/de6451
  • http://mi.mathnet.ru/eng/de/v24/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, I. I. Matveeva, “On stability of solutions to quasilinear periodic systems of differential equations”, Siberian Math. J., 45:6 (2004), 1041–1052  mathnet  crossref  mathscinet  zmath  isi
    2. G. V. Demidenko, K. M. Dulina, I. I. Matveeva, “Asimptoticheskaya ustoichivost reshenii odnogo klassa nelineinykh differentsialnykh uravnenii vtorogo poryadka s parametrami”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 14, 39–52  mathnet
  • Number of views:
    This page:33
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019